Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 202, NWS Kansas City, MO

July 2, 2008Carroll County, Saline County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jul 2, 2008, 8:06 PM CDT for Carroll County, Saline County, Missouri. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2008, 8:06 PM CDT (01:06 UTC)
Expired
Jul 2, 2008, 8:45 PM CDT
In force
39 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

Counties Carroll County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 93 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 8:16 PM CDTHAIL 1.25Carrollton, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.1 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2008-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3126 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2008-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3126 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1716 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.4
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 030106
SVREAX
MOC033-195-030145-
/O.NEW.KEAX.SV.W.0202.080703T0106Z-080703T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
806 PM CDT WED JUL 2 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI
  NORTHWESTERN SALINE COUNTY IN CENTRAL MISSOURI

* UNTIL 845 PM CDT

* AT 801 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  NORBORNE...OR 11 MILES SOUTHWEST OF CARROLLTON...AND MOVING EAST AT
  35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CARROLLTON BY 815 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WAKENDA...MIAMI AND DE WITT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3947 9329 3947 9324 3944 9324 3942 9321
      3920 9313 3921 9350 3922 9350 3922 9356
      3924 9361 3925 9366 3921 9373 3939 9375
      3953 9329
TIME...MOT...LOC 0106Z 266DEG 32KT 3931 9362

$$

DEROCHE
3 follow-up statements
000 
WWUS53 KEAX 030116
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
815 PM CDT WED JUL 2 2008

MOC033-195-030145-
/O.CON.KEAX.SV.W.0202.000000T0000Z-080703T0145Z/
SALINE MO-CARROLL MO-
815 PM CDT WED JUL 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CARROLL AND NORTHWESTERN SALINE COUNTIES UNTIL 845 PM CDT...

AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 5 MILES EAST OF NORBORNE...OR 6 MILES SOUTHWEST OF
CARROLLTON...MOVING EAST AT 35 MPH.

AT 804 PM...GOLF BALL TO BASEBALL SIZED HAIL WAS REPORTED 1 MILE 
WEST OF NORBORNE.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHWESTERN SALINE AND SOUTHERN CARROLL COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS WAKENDA...MIAMI AND DE WITT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3953 9329 3947 9329 3946 9324 3944 9324
      3942 9321 3920 9313 3921 9350 3922 9350
      3922 9356 3925 9366 3941 9367
TIME...MOT...LOC 0115Z 266DEG 32KT 3931 9352

$$

DEROCHE
000 
WWUS53 KEAX 030121
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
821 PM CDT WED JUL 2 2008

MOC033-195-030145-
/O.CON.KEAX.SV.W.0202.000000T0000Z-080703T0145Z/
SALINE MO-CARROLL MO-
821 PM CDT WED JUL 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CARROLL AND NORTHWESTERN SALINE COUNTIES UNTIL 845 PM CDT...

AT 815 PM CDT...A SEVERE THUNDERSTORM WAS  REPORTED...PRODUCING 
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
STORM WAS LOCATED NEAR CARROLLTON...MOVING EAST AT 35 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHWESTERN SALINE AND SOUTHEASTERN CARROLL COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS MIAMI AND DE WITT.

HAIL UP TO QUARTER SIZE HAS BEEN REPORTED IN CARROLLTON WITH THIS 
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION 
TO PROTECT LIFE AND PROPERTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3953 9329 3947 9329 3946 9324 3944 9324
      3941 9321 3920 9313 3921 9350 3922 9350
      3922 9356 3943 9359
TIME...MOT...LOC 0121Z 266DEG 32KT 3931 9345

$$

DEROCHE
000 
WWUS53 KEAX 030143
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
843 PM CDT WED JUL 2 2008

MOC033-195-030153-
/O.EXP.KEAX.SV.W.0202.000000T0000Z-080703T0145Z/
SALINE MO-CARROLL MO-
843 PM CDT WED JUL 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL AND
NORTHWESTERN SALINE COUNTIES WILL EXPIRE AT 845 PM CDT...

AT 840 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3953 9329 3947 9329 3946 9324 3944 9324
      3941 9321 3920 9313 3921 9350 3922 9350
      3922 9356 3943 9359
TIME...MOT...LOC 0143Z 266DEG 32KT 3932 9320

$$

DEROCHE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 7:07 PM CDT, 59 minutes earlier.

Area forecast discussion, Jul 2, 7:07 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
707 PM CDT WED JUL 2 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

19Z SURFACE ANALYSIS AND VISIBLE SATELLITE IMAGERY SHOW NO SHORTAGE
OF BOUNDARIES ACROSS THE REGION EARLY THIS AFTERNOON.

1.) CONVECTIVE OUTFLOW BOUNDARY WRAPS FROM SEDALIA NW ACROSS THE
WESTERN KC METRO
2.) ELEVATED ACCAS BAND EXTENDING FROM TOPEKA-KMCI-CHILLICOTHE
3.) EFFECTIVE SURFACE FRONT FROM XTRM SE NEBRASKA TO DES MOINES
4.) SECONDARY COLD FRONT/MOISTURE AXIS EXTENDING FROM MCV
CIRCULATION OVER CENTRAL NEBRASKA ACROSS CENTRAL IOWA.

MODEL DATA CAN REALLY BE THROWN OUT AT THIS POINT GIVEN THE VARIETY
OF AIRMASSES AND MESOSCALE FEATURES PRESENT OVER THE REGION THIS
AFTERNOON. GIVEN THE STABILIZED ENVIRONMENT OVER MUCH OF THE CWA AT
THIS HOUR AND NEAR 23C PRESENT AT 850MB...EXPECT THAT BAND OF
ACCAS/ELEVATED SHOWERS MOVING INTO THE NW CWA SHOULD REMAIN
ELEVATED WITH SHOWERS AND EMBEDDED THUNDER. STILL...WILL CONTINUE TO
MONITOR FOR POTENTIAL FOR HIGH-BASED STORMS GIVEN ACTIVITY NEAR
PRATT KS.

ATTENTION TURNS TO THE NORTH AND NORTHWEST WHERE BOUNDARY LAYER
CUMULUS WAS JUST NOW BEGINNING TO POP ALONG THE EFFECTIVE FRONT OVER
IOWA. FURTHER NORTH/WEST...DEEP CONVECTION WAS ALREADY ONGOING IN
THE VICINITY OF AN MCV OVER CENTRAL NEBRASKA...AND EXPANDING
EASTWARD ALONG A SLIGHTLY ELEVATED W-E FRONTAL ZONE/MOISTURE POOL
THAT WAS LOCATED WELL BEHIND THE SURFACE FRONT.

CURRENT THINKING IS THAT THUNDERSTORMS WILL DEVELOP RAPIDLY ACROSS
SE NEB/XTRM NW MO/SRN IA OVER THE NEXT SEVERAL HOURS...AND BEGIN A
SOUTHWARD PUSH AS UPSTREAM DRY AIR AND CONVECTIVE COLD POOLS BECOME
ESTABLISHED. AIRMASS OVER THE NW AND FAR SW CWA WAS ALREADY
MODERATELY UNSTABLE WITH TEMPS IN THE UPPER 80S AND DWPTS NEAR
70...AND EXPECT A SIMILAR RECOVERY ALONG THE WRN FRINGES OF THE
OUTFLOW BOUNDARY BY 00Z. SHEAR IS SUFFICIENT FOR MULTI-CELL
STORMS...POSSIBLY A SUPERCELL OR TWO...WITH LARGE HAIL THE INITIAL
THREAT. GIVEN LOW WET-BULB ZERO HEIGHTS AND VERY STEEP LAPSE
RATES...SOME HAIL COULD BE DAMAGING. AN INCREASING WIND THREAT WOULD
THEN OCCUR THIS EVENING AS THUNDERSTORMS BEGIN TO ORGANIZE AND COLD
POOLS BECOME ESTABLISHED. GIVEN THE BACKED ERLY FLOW ALONG THE
OUTFLOW BOUNDARY...CANNOT COMPLETELY RULE OUT AN ISOLATED TORNADO IF
ANY ORGANIZED CELL CAN INTERCEPT THIS BOUNDARY.

HEAVY RAINFALL PROBABLY REMAINS THE BIGGEST QUESTION OVERNIGHT. A
FAIRLY LARGE AREA SAW 1-2 OF RAIN THIS MORNING...WHICH CERTAINLY
DOESNT HELP ANY. IF ACTIVITY CONGEALS AND ACCELERATES SOUTHWARD
OVERNIGHT...THEN THE THREAT OF WIDESPREAD HEAVY RAINS ARE
DIMINISHED. SO WHILE THERES A COLLECTIVE HOPE THAT THIS
OCCURS...PRECIPITABLE WATERS > 1.6 AND THE POTENTIAL FOR MULTIPLE
ROUNDS OF THUNDERSTORMS WARRANT ISSUANCE OF A FLASH FLOOD WATCH FOR
THE SRN HALF OF THE CWA.

MOST OF THE INITIAL ACTIVITY SHOULD PUSH SOUTH OF THE REGION BY
12Z...BUT A SECONDARY SHORTWAVE WILL LIKELY REGENERATE PRECIPITATION
THURSDAY AND THURSDAY NIGHT. ADDITIONAL RAINFALL AMOUNTS OVER THE
SRN CWA COULD AGGRAVATE ANY ONGOING FLOODING ISSUES...SO WILL LIKELY
RUN AN FFA THROUGH 12Z FRIDAY GIVEN SREF MEANS.

THE 4TH LOOKS GREAT WITH PRECIPITATION SOUTH OF THE AREA AND BELOW
NORMAL TEMPERATURES.

BOOKBINDER

MEDIUM RANGE (SAT-WED)...

MEAN UPPER LEVEL RIDGE AXIS WILL SHIFT NORTHEASTWARD BY THE
BEGINNING OF THE WEEKEND AS UPPER SHORT WAVE TROUGH SLIDES INTO THE
OHIO VALLEY. THIS SHOULD RESULT IN A DRIER...WARMER TREND FOR THE
WEEKEND TIMEFRAME AS DEEPER LLVL MOISTURE IS DISPLACED FURTHER SOUTH
AND H85 TEMPS CLIMB INTO THE LOWER TO MID 20S C BY THE LATTER
PARTS OF THE WEEKEND. HAVE THEREFORE KEPT MAX TEMPS IN THE LOWER 90S
BY SUNDAY WITH A DRY FORECAST THROUGH THE MAJORITY OF THE WEEKEND AS
H85 THERMAL AXIS NOSES ACROSS THE CENTRAL PLAINS.

THE NEXT UPPER LEVEL SHORT WAVE TROUGH WILL MOVE OUT OF THE NORTHERN
ROCKIES AND INTO THE UPPER MIDWEST BY THE BEGINNING OF THE WEEK
BRINING ANOTHER FRONT INTO THE REGION FOR MONDAY NIGHT INTO TUESDAY
MORNING. OPERATIONAL GFS THE MORE AGGRESSIVE BRINING QPF INTO THE
CWA DURING THIS TIME FRAME AND HAVE MAINTAINED SLIGHT CHC TO CHC
POPS FOR THE TIME BEING UNTIL BETTER CONSISTENCY IS REACHED.
HOWEVER...GIVEN RECENT CONVECTIVE TRENDS...WILL LIKELY HAVE TO RAISE
POPS IN FUTURE FORECASTS.

OTHERWISE...WARMER TEMPS WILL LIKELY PREVAIL BY MIDWEEK AS SHORT
WAVE TROUGH SLIDES EAST AND WESTERN US UPPER RIDGE ONCE AGAIN BUILDS
INTO THE PLAINS.

DEROCHE

&&

.AVIATION...

FOR THE 00Z TAFS...WITH SURFACE BOUNDARIES AND MCV/S TOO NUMEROUS TO
COUNT BEGINNING TO LIGHT UP WITH THUNDERSTORMS ACROSS THE CENTRAL
PLAINS...HAVE OPTED TO KEEP THE TEMPO THUNDERSTORM ACTIVITY IN THE
TERMINALS THROUGH 05Z TO 06Z. SOME THUNDERSTORMS EARLY ON IN THE
KANSAS CITY TERMINALS MAY HAVE SMALL HAIL. FRONT WILL PUSH THROUGH
THE TERMINALS OVERNIGHT...THOUGH PRECISE TIMING WILL BE DIFFICULT
DUE TO WIND FIELD CONTAMINATION FROM THUNDERSTORM ACTIVITY. TAPER
THE ACTIVITY TO VICINITY SHOWERS AFTER 08Z...WITH NO PRECIP IN THE
TERMINALS BY 12Z. BEST POTENTIAL FOR REDEVELOPMENT OF THUNDERSTORM
ACTIVITY SHOULD OCCUR THURSDAY AFTERNOON AS A SHORTWAVE MOVING
THROUGH THE REGION GETS ASSISTANCE FROM THE HEAT OF THE DAY.
OTHERWISE...VFR CONDITIONS ARE EXPECT THIS EVENING...EXCEPT IN THE
WITHIN THE THUNDERSTORMS. BY TOMORROW MORNING CLOUDS WILL HAVE
LOWERED SOME...BUT HAVE KEPT THEM IN THE VFR RANGE AT THIS TIME.

CUTTER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jul 2, 1:00 PM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 PM CDT WED JUL 2 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-031100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
100 PM CDT WED JUL 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

 SEVERAL CLUSTERS OF THUNDERSTORMS ONGOING ALONG AND EAST OF A
 GALLATIN TO MARSHALL TO BOONVILLE LINE WILL REMAIN BELOW SEVERE
 LIMITS AS THEY MOVE EAST THROUGH THE EARLY AFTERNOON.

 ELSEWHERE...AT LEAST PARTIAL SUNSHINE WILL HELP DESTABILIZE THE
 AIRMASS IN THE WAKE OF MORNING RAINFALL...AHEAD OF A COLD FRONT
 THAT WILL PUSH INTO NORTHERN MISSOURI AND NORTHEAST KANSAS THIS
 AFTERNOON. THUNDERSTORMS WILL BECOME QUITE NUMEROUS ALONG THIS
 FRONT AS IT MOVES SOUTH OVER THE COURSE OF THE LATE AFTERNOON
 AND EVENING HOURS. THE THREAT OF SEVERE WEATHER WILL DEPEND ON
 HOW QUICKLY TEMPERATURES RECOVER...BUT THERE REMAINS A
 SLIGHT RISK OF LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL
 ASSOCIATED WITH ANY STORMS COULD LEAD TO LOCALIZED FLOODING...
 AS WELL AS RENEWED RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 ON THURSDAY...WITH THE COLD FRONT STILL EXPECTED TO BE IN SOUTHERN
 MISSOURI...THUNDERSTORMS WILL STILL BE POSSIBLE...MAINLY IN AREAS
 TO THE SOUTH OF THE MISSOURI RIVER. THERE IS A SLIGHT RISK OF
 SEVERE WEATHER FROM THESE STORMS WITH ISOLATED DAMAGING WINDS AND
 LARGE HAIL THE MAIN THREATS.  HEAVY RAINFALL WILL ALSO CONTINUE TO
 BE A CONCERN.

 FOR THE FOURTH OF JULY...THE FOCUS FOR THUNDERSTORMS SHOULD BE
 SHIFTING TO THE SOUTH. STILL THUNDERSTORMS CAN NOT BE TOTALLY RULED
 OUT...MAINLY IN AREAS SOUTH OF HIGHWAY 50.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON IN NORTHEAST KANSAS
 AND NORTHERN MISSOURI..AND TONIGHT IN AREAS FROM EAST CENTRAL
 KANSAS INTO CENTRAL MISSOURI. REPORTS OF FLOODING ARE ALSO
 REQUESTED.

BOOKBINDER/PC

In the hours before

Special weather statement, Jul 2, 7:44 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
744 PM CDT WED JUL 2 2008

MOZ030-031-038-030115-
CARROLL-LAFAYETTE-RAY-
744 PM CDT WED JUL 2 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN LAFAYETTE...
SOUTHEASTERN RAY AND SOUTHWESTERN CARROLL COUNTIES UNTIL 815 PM
CDT...

AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RICHMOND...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  HARDIN BY 750 PM CDT.
  NORBORNE BY 805 PM CDT.
  WAVERLY AND 8 MILES SOUTHWEST OF CARROLLTON BY 815 PM CDT.

THE TOWN OF DOVER IS ALSO IN THE PATH OF THIS STORM.

DEROCHE
Local storm report, Jul 2, 7:51 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
751 PM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             1 S KANSAS CITY         39.11N 94.55W
07/02/2008  E1.00 INCH       JACKSON            MO   TRAINED SPOTTER

0620 PM     HAIL             1 S LAKE WAUKOMIS       39.22N 94.64W
07/02/2008  E1.00 INCH       PLATTE             MO   TRAINED SPOTTER

&&

MRD
Local storm report, Jul 2, 7:57 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
757 PM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TSTM WND GST     1 E LIBERTY             39.24N 94.40W
07/02/2008  M78 MPH          CLAY               MO   TRAINED SPOTTER

            TOPS OF 12 INCH DIAMETER TREE SNAPPED NEAR MILL AND
            CHERRY ST INTERSECTION

&&

21
Special weather statement, Jul 2, 7:57 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
757 PM CDT WED JUL 2 2008

MOZ022-023-031-030130-
CALDWELL-CARROLL-LIVINGSTON-
757 PM CDT WED JUL 2 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN CARROLL...SOUTHERN
CALDWELL AND SOUTHWESTERN LIVINGSTON COUNTIES UNTIL 830 PM CDT...

AT 752 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KINGSTON...OR 9 MILES SOUTH OF HAMILTON...
MOVING EAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  COWGILL BY 805 PM CDT.
  BRAYMER BY 815 PM CDT.

THE TOWNS OF LUDLOW AND DAWN ARE ALSO IN THE PATH OF THIS STORM.

DEROCHE
Local storm report, Jul 2, 8:03 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
803 PM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     HAIL             1 NW MERRIAM            39.03N 94.71W
07/02/2008  E2.75 INCH       JOHNSON            KS   EMERGENCY MNGR

&&

SF
Local storm report, Jul 2, 8:04 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
804 PM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     HAIL             8 NW BASEHOR            39.21N 95.03W
07/02/2008  E1.00 INCH       LEAVENWORTH        KS   EMERGENCY MNGR

&&

SF

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:08 PM CDTSevere Thunderstorm WarningEAXPlatte37 min
Jul 2, 7:18 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Ray42 min
Jul 2, 7:20 PM CDTSevere Thunderstorm WarningEAXLinn, Livingston40 min
Jul 2, 7:30 PM CDTSevere Thunderstorm WarningEAXJackson45 min
Jul 2, 7:52 PM CDTFlash Flood WarningEAXClay, Jackson, Platte6 hr
Jul 2, 7:59 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Lafayette, Ray27 min
Jul 2, 8:07 PM CDTSevere Thunderstorm WarningEAXJackson38 min
Jul 2, 8:16 PM CDTFlash Flood WarningEAXCaldwell, Carroll, Chariton, Linn, Livingston, Ray6 hr
Jul 2, 8:19 PM CDTSevere Thunderstorm WarningEAXPlatte18 min
Jul 2, 8:24 PM CDTSevere Thunderstorm WarningEAXJackson, Johnson, Lafayette36 min
Jul 2, 8:29 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt46 min
Jul 2, 8:47 PM CDTAreal Flood AdvisoryEAXCarroll, Johnson, Lafayette, Ray8 hr
Jul 2, 8:52 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette24 min
Jul 2, 9:24 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clay, Clinton, DeKalb36 min
Jul 2, 9:26 PM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 2 more8 hr
Jul 2, 9:38 PM CDTAreal Flood AdvisoryEAXCarroll, Chariton, Cooper, Howard, Macon, Randolph and 1 more3 hr
Jul 2, 9:56 PM CDTFlash Flood WarningEAXChariton, Howard, Randolph6 hr
Jul 2, 11:29 PM CDTFlash Flood WarningEAXChariton, Lafayette, Saline6 hr
Jul 2, 11:40 PM CDTAreal Flood AdvisoryEAXCooper, Johnson, Pettis8 hr
Jul 3, 12:44 AM CDTRiver Flood WarningEAXClay, Ray14 hr
Jul 3, 12:44 AM CDTRiver Flood WarningEAXHoward20 hr
Jul 3, 12:48 AM CDTRiver Flood WarningEAXClay, Platte5 hr
Jul 3, 1:56 AM CDTAreal Flood WarningEAXClay, Jackson, Platte12 hr
Jul 3, 2:16 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline40 hr
Jul 3, 2:23 AM CDTAreal Flood WarningEAXCaldwell, Carroll, Chariton, Linn, Livingston, Ray12 hr
Jul 3, 3:54 AM CDTAreal Flood WarningEAXChariton, Howard, Randolph11 hr
Jul 3, 4:08 AM CDTAreal Flood AdvisoryEAXHenry6 hr
Jul 3, 4:42 AM CDTAreal Flood WarningEAXCooper10 hr
Jul 3, 5:21 AM CDTAreal Flood WarningEAXChariton, Lafayette, Saline9 hr
Jul 3, 5:32 AM CDTRiver Flood WarningEAXJohnson, Pettis31 hr
Jul 3, 5:32 AM CDTRiver Flood WarningEAXCooper29 hr
Jul 3, 5:46 AM CDTRiver Flood WarningEAXCass, Henry, Johnson29 hr
Jul 3, 7:57 AM CDTAreal Flood AdvisoryEAXCooper, Johnson, Pettis8 hr
Jul 3, 9:51 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray5 hr
Jul 3, 9:51 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline19 hr
Jul 3, 2:26 PM CDTAreal Flood WarningEAXCarroll, Chariton, Howard, Livingston, Randolph, Ray22 hr
Jul 3, 3:15 PM CDTRiver Flood WarningEAXCooper, Saline3 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.